Interior differentiability of weak solutions to parabolic systems with quadratic growth nonlinearities
Rendiconti del Seminario Matematico della Università di Padova, Tome 98 (1997), pp. 253-272
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1997__98__253_0,
author = {Naumann, J. and Wolf, J.},
title = {Interior differentiability of weak solutions to parabolic systems with quadratic growth nonlinearities},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {253--272},
year = {1997},
publisher = {Seminario Matematico of the University of Padua},
volume = {98},
mrnumber = {1492981},
zbl = {0894.35050},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1997__98__253_0/}
}
TY - JOUR AU - Naumann, J. AU - Wolf, J. TI - Interior differentiability of weak solutions to parabolic systems with quadratic growth nonlinearities JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1997 SP - 253 EP - 272 VL - 98 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1997__98__253_0/ LA - en ID - RSMUP_1997__98__253_0 ER -
%0 Journal Article %A Naumann, J. %A Wolf, J. %T Interior differentiability of weak solutions to parabolic systems with quadratic growth nonlinearities %J Rendiconti del Seminario Matematico della Università di Padova %D 1997 %P 253-272 %V 98 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1997__98__253_0/ %G en %F RSMUP_1997__98__253_0
Naumann, J.; Wolf, J. Interior differentiability of weak solutions to parabolic systems with quadratic growth nonlinearities. Rendiconti del Seminario Matematico della Università di Padova, Tome 98 (1997), pp. 253-272. http://geodesic.mathdoc.fr/item/RSMUP_1997__98__253_0/